Alert archive / Wyoming / High Wind Warnings in 2007

High Wind Warning 15, NWS Riverton, WY

December 23, 2007Fremont County, Hot Springs County, Park County, Wyoming

NWS Riverton, WY issued this high wind warning at Dec 23, 2007, 6:39 AM MST for Fremont County, Hot Springs County, Park County, Wyoming. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 23, 2007, 6:39 AM MST (13:39 UTC)
Expired
Dec 23, 2007, 12:00 PM MST
In force
5 hr
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Hot Springs County, WY, Park County, WY

The radar

The Riverton/Lander radar (KRIW), 84 km from the middle of the area, began a volume at 13:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 1.7 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2007-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2007-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1427 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
-71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KRIW 231339
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
639 AM MST SUN DEC 23 2007

...HIGH WINDS EXPECTED TO CONTINUE ACROSS THE EASTERN SLOPES OF
THE ABSAROKA MOUNTAINS AND ADJACENT CODY FOOTHILLS...

WYZ002-003-231900-
/O.NEW.KRIW.HW.W.0015.071223T1339Z-071223T1900Z/
ABSAROKA MOUNTAINS-CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
639 AM MST SUN DEC 23 2007

...HIGH WIND WARNING IN EFFECT UNTIL NOON MST TODAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL NOON MST TODAY. 

A TIGHT PRESSURE GRADIENT WILL RESULT IN VERY STRONG WESTERLY
WINDS THIS MORNING. STRONG WEST TO NORTHWEST WINDS...OCCASIONALLY
SUSTAINED NEAR 50 MPH...WITH GUSTS NEAR 75 MPH ARE EXPECTED
ACROSS THE EASTERN SLOPES OF THE ABSAROKA MOUNTAINS. THIS INCLUDES
AREAS ALONG CHIEF JOSEPH HIGHWAY. ALONG THE CODY FOOTHILLS...EXPECT
VERY STRONG WEST WINDS...OCCASIONALLY BETWEEN 35 AND 45 MPH THIS
MORNING...WITH GUSTS NEAR 60 MPH. THE STRONGEST WINDS ARE EXPECTED
TO BE NORTH OF CODY...ESPECIALLY ALONG HIGHWAY 120 TOWARDS THE
CITY OF CLARK.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY. TRAVELERS...ESPECIALLY THOSE
DRIVING HIGH PROFILE VEHICLES...WILL EXPERIENCE STRONG CROSSWINDS
ON AREA ROADWAYS. 

$$
1 follow-up statement
000 
WWUS75 KRIW 231854
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
1154 AM MST SUN DEC 23 2007


WYZ002-003-232000-
/O.EXP.KRIW.HW.W.0015.000000T0000Z-071223T1900Z/
ABSAROKA MOUNTAINS-CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
1154 AM MST SUN DEC 23 2007

...HIGH WIND WARNING WILL EXPIRE AT NOON MST TODAY...

THE HIGH WIND WARNING WILL EXPIRE AT NOON MST TODAY. 

WINDS HAVE DECREASED BELOW HIGH WIND CRITERIA AND THUS THE
NATIONAL WEATHER SERVICE HAS ALLOWED THE HIGH WIND WARNING FOR THE
AREA TO EXPIRE AT NOON. GUSTY SOUTHWEST WINDS WILL CONTINUE
THROUGH THE AFTERNOON AT 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH
IN THE FOOTHILLS AND OCCASIONALLY ACROSS THE LOWER ELEVATIONS.
WINDS WILL INCREASE AGAIN LATER TONIGHT AHEAD OF AN APPROACHING
COLD FRONT.

$$

SKRBAC

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Dec 23, 2:50 AM MST, 3 hours 49 minutes earlier.

Area forecast discussion, Dec 23, 2:50 AM MST, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
250 AM MST SUN DEC 23 2007

.SHORT TERM...TODAY THROUGH TUESDAY NIGHT
AREAS OF LIGHT SNOW BEGINNING TO DEVELOP EARLY THIS MORNING AS
SHORT-WAVE DROPS INTO WESTERN WYOMING FROM THE NORTHWEST. MOISTURE
QUITE LIMITED WITH THIS FEATURE AND NOT EXPECTING MUCH SNOWFALL
AFTER SUNRISE. THE ONE EXCEPTION WILL BE 1 TO 3 INCH AMOUNTS OVER
SOUTHERN NATRONA COUNTY WHERE LIFT AND MOISTURE COMBINE TO PRODUCE
AN AREA OF MODERATE SNOWFALL DURING THE MORNING HOURS. LOWERED
PRECIP CHANCES MOST AREAS FOR TODAY AS LATEST UPSTREAM
OBSERVATIONS AND THE 00Z GFS DRIER IN THE UNSTABLE LAYER JUST NEAR
H7 TODAY. COULD NOT RULE OUT SNOW SHOWER DEVELOPMENT ALL TOGETHER
THOUGH WITH A 140 KT DUE NORTHERLY JET POISED OVER THE WESTERN
HALF OF THE STATE AROUND MID-DAY. ATTENTION QUICKLY TURNS TO THE
NEXT UPSTREAM TROUGH WHICH IS EXPECTED TO BRING ANOTHER ROUND OF
SIGNIFICANT SNOW TO THE WESTERN MOUNTAINS BEGINNING TONIGHT AND
CONTINUING THROUGH CHRISTMAS EVE. LATEST GFS AND ECMWF SIMILAR
WITH THE UPPER LEVEL PATH AND THE RESULTING SURFACE SNOWFALL.
DECIDED ON A WINTER STORM WATCH FOR THE WESTERN MOUNTAIN
ZONES...EXCLUDING YELLOWSTONE PARK FOR TONIGHT THROUGH MONDAY
EVENING. WIDESPREAD 12-16 INCH AMOUNTS EXPECTED IN THE HIGHER
TERRAIN WITH 4-8 INCHES IN THE JACKSON AND STAR VALLEYS.
ISENTROPIC UPGLIDE BEGINS TO COMMENCE OVER THE WEST TONIGHT
CONTINUING THROUGH FORENOON MONDAY BEFORE A STRONG COLD FRONT
PLOWS THROUGH THIS AREA MONDAY AFTERNOON. GOOD JET LIFT/DYNAMICS
ALONG WITH STRONG OROGRAPHICS AND A GOOD VERTICAL TEMPERATURE
PROFILE FOR LIGHT FLUFFY POWDER. STRONG FRONTOGENESIS TAKES PLACES
OVER THE NORTH MONDAY AFTERNOON WITH A STRONG COLD FRONT BLASTING
SOUTHWARD EAST OF THE DIVIDE DURING THE EVENING. INCREASED PRECIP
CHANCES FOR MAY AREAS ALONG AND EAST OF THE DIVIDE WITH THE GFS
HINTING AT AN ORGANIZED MID-LEVEL CIRCULATION OVERCOMING ANY
DOWNSLOPING EFFECTS MOVING THROUGH AND PRODUCING BANDS OR AN AREA
OF SNOW...SIMILAR TO THURSDAY EVENINGS OCCURRENCE.

MOST LOCATIONS IN THE COUNTY WARNING AREA EXPECTED TO RECEIVED AT
LEAST SOME SNOWFALL ON MONDAY MAKING FOR A PICTURESQUE CHRISTMAS
DAY. TRAVELERS...HOWEVER...WILL LIKELY EXPERIENCE DELAYS WITH SNOW
COVERED ROADWAYS. MODERATE TO STRONG SOUTHWEST WINDS WILL
ACCOMPANY THIS SYSTEM...CREATING AREAS OF BLOWING AND DRIFTING
SNOW AND POOR VISIBILITIES MONDAY AND MONDAY NIGHT. CHRISTMAS DAY
IS EXPECTED TO BE BREEZY AND COLD WITH AREAS OF BLOWING AND
DRIFTING SNOW CONTINUING IN THE WIND CORRIDOR FROM THE RED DESERT
EAST TO CASPER AS H7 WINDS BEGIN TO INCREASE ONCE AGAIN.

.LONG TERM...WEDNESDAY THROUGH SATURDAY
THE PARADE OF PACIFIC STORM SYSTEMS COMING OUT OF THE GULF OF ALASKA
WILL CONTINUE THROUGH THE LONG TERM...AFFECTING THE FORECAST AREA
ABOUT EVERY 24 TO 36 HOURS OR SO. THESE SYSTEMS...AND ASSOCIATED
COLD FRONTS WILL KEEP TEMPERATURES BELOW AVERAGE FOR THE EXTENDED
TIME FRAME. THE FIRST SYSTEM IN THE EXTENDED WILL AFFECT THE AREA
WEDNESDAY THROUGH EARLY THURSDAY. ON WEDNESDAY...MOST OF THE SNOW
WILL BE WEST OF THE DIVIDE...SPILLING EAST OF THE DIVIDE WEDNESDAY
NIGHT...AS A COLD FRONT PUSHES SOUTH...EAST OF THE DIVIDE. THE
PRECIPITATION WITH THIS SYSTEM SHOULD GRADUALLY EXIT THE AREA
THURSDAY MORNING. CURRENTLY...IT APPEARS THIS SYSTEM WILL ONLY
PRODUCE SOME LIGHT SNOW ACROSS THE AREA. THE NEXT SHORTWAVE TROUGH
IS EXPECTED TO AFFECT THE AREA FRIDAY INTO EARLY SATURDAY.
HOWEVER...THIS ONE APPEARS TO BE WEAK...WITH MAINLY ISENTROPIC
UPGLIDE AFFECTING THE WESTERN WYOMING...AHEAD OF THE TROUGH...WITH
LITTLE PRECIP EAST OF THE DIVIDE. BEYOND SATURDAY...MODELS DIVERGE
CONSIDERABLE WITH THE NEXT SYSTEM...WITH THE OPERATIONAL GFS MUCH
SLOWER THAN THE ECMWF WITH NEXT STORM SYSTEM. HAVE KEPT SOME SMALL
POPS...ACROSS THE WEST FOR SUNDAY...FOR DECENT WESTERLY
FLOW...AND/OR ISENTROPIC UPGLIDE ASSOCIATED AHEAD OF THE NEXT
TROUGH.

&&

.AVIATION...
AN UPPER LEVEL DISTURBANCE WILL MOVE QUICKLY ACROSS THE REGION
THROUGH THE MORNING. IT WILL PRIMARILY IMPACT WESTERN WYOMING...AND
MVFR CIGS AND VSBYS ARE EXPECTED IN LIGHT SNOW AT KJAC THROUGH 18Z.
OTHERWISE VFR CONDITIONS ARE EXPECTED ACROSS THE REST OF THE STATE
WITH VICINITY SNOW SHOWERS IN THE FORECAST FOR THE REMAINING TAF
SITES...MAINLY BETWEEN 12Z AND 18Z. STRONG SFC HIGH IN THE GREAT
BASIN WILL REMAIN NEARLY STATIONARY THROUGH THE DAY...WHILE STRONG
LOW PRESSURE WILL DEVELOP IN THE UPPER PLAINS STATES. THE PRESSURE
GRADIENT BETWEEN THESE SYSTEMS WILL PRODUCE 15 TO 25 KT WINDS AT
KCPR AND KRKS WITH GUSTS TO BETWEEN 30 AND 35 KT. KCOD WILL HAVE
WEST WINDS AT 10 TO 15 KT WITH GUSTS TO AROUND 20 KT UNTIL AROUND
19Z DUE TO STRONG WEST WINDS ALOFT. WINDS AT THE REMAINING TAF SITES
WILL GENERALLY BE BETWEEN 5 AND 10 KT.

&&

.FIRE WEATHER...
WIDESPREAD AND POSSIBLY SIGNIFICANT SNOWFALL IS EXPECTED ONCE
AGAIN OVER WESTERN AND CENTRAL WYOMING LATE TONIGHT THROUGH MONDAY
EVENING. STRONG WEST WINDS WILL ACCOMPANY THIS SYSTEM AS LOW
PRESSURE DEVELOPS OVER EASTERN WYOMING MONDAY AFTERNOON. THE
STRONG WINDS WILL CONTINUE MONDAY NIGHT INTO TUESDAY IN THE WIND
CORRIDOR FROM THE RED DESERT TO CASPER. ANOTHER PACIFIC STORM IS
EXPECTED ON WEDNESDAY.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM THIS EVENING THROUGH MONDAY EVENING FOR
WYZ012-013-023-024.

&&

SHORT TERM...CHURCH
LONG TERM...WM
AVIATION...C.BAKER
FIRE WEATHER...CHURCH
Hazardous weather outlook, Dec 23, 6:30 AM MST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
630 AM MST SUN DEC 23 2007

WYZ001>020-022>030-241200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
630 AM MST SUN DEC 23 2007

...HIGH WIND WARNING FOR THE ABSAROKA MOUNTAINS AND ADJACENT CODY
FOOTHILLS THROUGH NOON TODAY...

...WINTER STORM WATCH FOR PORTIONS OF FAR WESTERN WYOMING LATE THIS
EVENING THROUGH MONDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

STRONG NORTHWEST TO WEST WINDS NEAR 50 MPH...WITH GUSTS TO NEAR 75
MPH WILL BE POSSIBLE THIS MORNING ACROSS THE EASTERN SLOPES OF THE
ABSAROKA MOUNTAINS.  THE CODY FOOTHILLS WILL SEE WEST WINDS
OCCASIONALLY SUSTAINED NEAR 40 MPH...WITH GUST AS HIGH AS 60 MPH
THIS MORNING.  STRONG WEST WINDS FROM 30 TO NEAR 40 MPH...WITH GUSTS
NEAR 55 MPH WILL BE POSSIBLE ACROSS SWEETWATER COUNTY.

A POTENTIAL MAJOR WINTER STORM IS EXPECTED TO BEGIN TO AFFECT WESTERN
WYOMING LATE THIS EVENING...THROUGH CHRISTMAS EVE...WITH 4 TO 8
INCHES POSSIBLE IN JACKSON HOLE AND STAR VALLEY...AND 10 TO 16 INCHES
ACROSS THE FAR WESTERN MOUNTAINS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THIS POTENTIAL MAJOR WINTER STORM SYSTEM...WILL BEGIN TO AFFECT
AREAS EAST OF THE DIVIDE...LATE CHRISTMAS EVE DAY THROUGH
CHRISTMAS MORNING...BRINGING THE POTENTIAL FOR SIGNIFICANT SNOWFALL.
ANOTHER STORM SYSTEM...ALTHOUGH WEAKER IS EXPECTED TO AFFECT THE
COWBOY STATE WEDNESDAY AND THURSDAY...BUT STILL COULD IMPACT HOLIDAY
TRAVEL.  PLEASE STAY TUNED THIS HOLIDAY SEASON FOR THE LATEST
FORECASTS AS A SERIES OF STORM SYSTEMS WILL CONTINUE TO IMPACT
WESTERN AND CENTRAL WYOMING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOWFALL AMOUNTS TO THE
NATIONAL WEATHER SERVICE. THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, Dec 23, 3:23 AM MST, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
323 AM MST SUN DEC 23 2007

WYZ012-013-023-024-027-231300-
JACKSON HOLE-SALT RIVER AND WYOMING RANGES-SOUTH LINCOLN COUNTY-
STAR VALLEY-TETON AND GROS VENTRE MOUNTAINS-
323 AM MST SUN DEC 23 2007

THROUGH DAYBREAK...LIGHT TO MODERATE SNOW WILL CONTINUE ACROSS FAR
WESTERN WYOMING.  TWO TO THREE INCHES OF SNOW COULD ACCUMULATE...WITH
ISOLATED HIGHER AMOUNTS...ACROSS JACKSON HOLE AND STAR VALLEY.  THE
WESTERN MOUNTAINS COULD RECEIVE BETWEEN 3 AND 6 INCHES OF SNOW.
HOLIDAY TRAVELLERS WILL EXPERIENCE SLICK AND SNOWPACKED ROADWAYS...
INCLUDING TETON AND TOGWOTEE PASSES.  IN ADDITION...VISIBILITY WILL
BE REDUCED TO LESS THAN A MILE AT TIMES.  MOST OF THE SNOW IS
EXPECTED TO TAPER OFF BY MID MORNING.

WYZ019-028>030-231300-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-ROCK SPRINGS AND GREEN RIVER-
323 AM MST SUN DEC 23 2007

...VERY STRONG WEST WINDS ACROSS SWEETWATER COUNTY...

VERY STRONG WEST WINDS ARE EXPECTED TO CONTINUE ACROSS SWEETWATER
COUNTY THROUGH DAYBREAK. WEST WINDS SUSTAINED BETWEEN 30 AND 40
MPH...WITH GUSTS TO AROUND 55 MPH ARE EXPECTED TO CONTINUE FOR THE
NEXT COUPLE OF HOURS. TRAVELLERS ON AREA ROADWAYS...ESPECIALLY ON
NORTH TO SOUTH HIGHWAYS...WILL NEED TO BE READY FOR THESE STRONG
CROSSWINDS.

21
Special weather statement, Dec 23, 5:36 AM MST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
536 AM MST SUN DEC 23 2007

WYZ002-003-231500-
ABSAROKA MOUNTAINS-CODY FOOTHILLS-
536 AM MST SUN DEC 23 2007

...VERY STRONG WEST TO NORTHWEST WINDS ACROSS THE ABSAROKA MOUNTAINS
AND ADJACENT CODY FOOTHILLS...

VERY STRONG WEST TO NORTHWEST WINDS ARE EXPECTED TO CONTINUE ACROSS
THE EASTERN SLOPES OF THE ABSAROKA MOUNTAINS AND ADJACENT CODY
FOOTHILLS THROUGH AT LEAST 8 AM. WESTERLY WINDS SUSTAINED BETWEEN 30
AND 50 MPH...WITH GUSTS TO AROUND 70 MPH ARE EXPECTED TO CONTINUE FOR
THE NEXT COUPLE OF HOURS...ACROSS THE EASTERN SLOPES OF THE ABSAROKA
MOUNTAINS...INCLUDING ALONG CHIEF JOSEPH HIGHWAY.  IN THE CODY
FOOTHILLS...OCCASIONALLY SUSTAINED WINDS BETWEEN 30 AND 40 MPH ARE
EXPECTED WITH GUSTS TO 55 MPH.  THE STRONGEST WINDS ARE EXPECTED TO
REMAIN NORTH OF CODY...AND AFFECT AREAS ALONG HIGHWAY 120 NORTH OF
CODY TOWARD THE CLARK VICINITY.  TRAVELLERS ON AREA ROADWAYS...WILL
NEED TO BE READY FOR THESE STRONG CROSSWINDS.

WYZ019-028>030-231500-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-ROCK SPRINGS AND GREEN RIVER-
536 AM MST SUN DEC 23 2007

...VERY STRONG WEST WINDS ACROSS SWEETWATER COUNTY...

VERY STRONG WEST WINDS ARE EXPECTED TO CONTINUE ACROSS SWEETWATER
COUNTY. WEST WINDS SUSTAINED BETWEEN 30 AND 40 MPH...WITH GUSTS TO
AROUND 55 MPH ARE EXPECTED TO CONTINUE FOR THE NEXT COUPLE OF HOURS.
TRAVELLERS ON AREA ROADWAYS...ESPECIALLY ON NORTH TO SOUTH
HIGHWAYS...WILL NEED TO BE READY FOR THESE STRONG CROSSWINDS.

21

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 2:26 AM MSTWinter Storm WatchRIWFremont, Lincoln, Sublette, Teton13 hr
Dec 23, 2:58 PM MSTSnow AdvisoryRIWBig Horn, Fremont, Hot Springs, Johnson, Lincoln, Natrona and 5 more42 hr
Dec 23, 2:58 PM MSTWinter Storm WarningRIWFremont, Lincoln, Sublette, Teton29 hr

Nearby

High Wind Warnings in Wyoming, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.